# SDR DHLA201000129

- Difficulty date: September 8, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION.- INTERCOSTAL CRACKED 1" APPROX, STA - 2.000 L-30 - 33RT. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0 CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PERFORMED STOP HOLE + FABRICATED DOUBLER (AL 2024 B 0.050") IAW SRM 53-2-0 FIG 23, SHEET 1 TR NR53-101 DATED 08-15-00 CLEANED, TREATED AND PRIMED AREA + DOUBLER IAW SRM 51-1-8B INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
